Change search
ReferencesLink to record
Permanent link

Direct link
Approximation of plurisubharmonic functions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2016 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, E-ISSN 1747-6941, Vol. 61, no 1, 23-28 p.Article in journal (Refereed) PublishedText
Abstract [en]

We extend a result by Fornaaess and Wiegerinck [Ark. Mat. 1989;27:257-272] on plurisubharmonic Mergelyan type approximation to domains with boundaries locally given by graphs of continuous functions.

Place, publisher, year, edition, pages
2016. Vol. 61, no 1, 23-28 p.
Keyword [en]
plurisubharmonic functions, approximation, continuous boundary, boundary regularity, Mergelyan pe approximation, Primary: 32U05, 31C10, Secondary: 31B25
National Category
URN: urn:nbn:se:umu:diva-113715DOI: 10.1080/17476933.2015.1053473ISI: 000365643500003OAI: diva2:890080
Available from: 2015-12-30 Created: 2015-12-28 Last updated: 2015-12-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Hed, Lisa
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Complex Variables and Elliptic Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 87 hits
ReferencesLink to record
Permanent link

Direct link